# SDR CALA2025070206155

- Difficulty date: July 1, 2025
- Submitted: July 2, 2025
- Operation: Air carrier
- Aircraft: N17361
- Make and model: Boeing 737-8
- Aircraft serial: 67632
- Aircraft time: 1,796 hours, 586 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 285A1010112
- Part serial: F17746
- Condition: Faulted
- Location: Stall
- Part time: 13,172 hours, 4,505 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

YAW DAMPENER SWITCH TRIPPED OFF IN FLIGHT ABLE 2 RESET PILOTS STATED YAW DAMPENER SWITCH TRIPPED OFF ONCE DURING THEIR FLIGHT AND WAS ABLE TO RESET SUCCESSFULLY, PILOTS SAID IT TRIPPED ONCE ON THE CREW PRIOR TO THEM AS WELL AND DIDNT FEEL COMFORTABLE FLYING INTO WEATHER WITH PRIOR HISTORY FOUND MAINTENANCE MESSAGE 27-31014 LOGGED 3 TIMES IN PREVIOUS 15 FLIGHT LEGS. TROUBLESHOT REF FIM 27-32 TASK 818.  REMOVED AND REPLACED SMYD COMPUTER 1 REF AMM 27-32-42. SYS GROUND TEST PASSED. SERVO TEST PASSED. BITE CHECK PASSED PER FIM. NO FURTHER DISCREPANCIES NOTED AT THIS TIME.
